# SDR RAIA970227

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: HTE860028
- Condition: Failed
- Location: Lt Oil Cooler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7508 - LEFT OIL COOLER FLAP STUCK OPEN.  MAINTENANCE REPLACED OIL COOLER FLAP ACTUATOR.  (M)
